# SDR QXEA2013040200727

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 14,297 hours, 15,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  MAIN CABIN DOOR OPENS AND CLOSES SMOOTHLY.  PERFORMED OPS TEST SEVERAL TIMES IAW AMM 52-11-00-710-802.  OPS TEST GOOD.  PERFORMED FUNCTIONAL TEST OF AIRSTAIR DOOR IAW AMM 52-11-00-720-802.  FUNCTIONAL TEST GOOD.  NO DEFECTS NOTED WITH MAIN CABIN DOOR.  RETURNED TO SERVICE.
